# SDR IPXA2014102984738

- Difficulty date: October 14, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Fitting
- Part number: ALC85301
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  LEFT HORIZONTAL STABILIZER INBD ELEVATOR HINGE SUPPORT FITTING HAS GOUGE DAMAGE ACCOMPLISHES PERMANENT BLEND REPAIR ON LT HORIZONTAL STABILIZER INBD ELEVATOR HINGE SUPPORT FITTING IAW EA 011-5510-01-A5643, REV I/R AND EO 5550-55888-A.
